Synthroid with water

Common Questions and Answers about Synthroid with water

synthroid

My question is, "Do you HAVE to take your synthroid with WATER?" I HATE water, it makes my stomach feel so empty and gives me awful cotton mouth. I ususally sleep very late(noon) so I wake up at 9am and take my medicine then return to sleeping. So waking up early is bad enough and then to have to drink a glass of water on top of that is very difficult. Can I take it with Tea or flavored water, like Gatorade, Vitamin water or something of that nature? Thanks for your help!
hi last month i was diagnosed with Hashimotos thyroiditis and i am on synthroid 100mcg .can i drinkwarm lemon water with honey before my breakfast.
I really wish I would've known that, because I'm really suffering with this heartburn. I will start taking in with my synthroid in the am, instead of waking up at 4am just to take a pill. What a pita, lol! I will try this tomorrow. :) Have a good evening.
mostly on one side and i ALSO think it's thyroid related, but i don't know? maybe gargle with salt water just in case it helps? i think dry hair and skin is a hypo symptom, but so many symptoms over lap. i can't believe after all these years living with hypo, i'm still clueless and vacillate from feeling hopeful to helpless.
Just found out from a great pharmacist that it isn't imperative to have full glass of water with Synthroid. What is important is that you get it down. A couple gulps water is ok. Do not take it with other fluids like juice, coffee, soda or within one hour of eating as it can bind to that beverage or food and not be effective.
There are many theories on this I could write a novel on what I have read - since this effects me too. In brief - Here are a few key points I believe: - - You could still be a bit hypo for your body and need an increase to convert more hormone. - You could have just had an increase or decrease of meds and you need time to adjust.
I take my synthroid with my morning coffee. Is that ok. or should I be taking it with water only?
I've just been diagnosed with hypothyroidism and put on Synthroid for about two weeks now. I know it can take up to 4 to 6 weeks to have the full effect, but the last few days I have been having these dizzy spells really bad. I've looked up side effects of Synthroid and cannot find dizziness anywhere as one. I also looked up overstilmulation and allergic reactions and can't find that anywhere either. I guess I'm wondering if this is normal, or should I call my doctor.
If I take these at opposite times of the day, will they still interfere with the Synthroid? Will I need my dosage increased? I simpy don't understand how different times can help. Are there any meds that a person HAS to take for health that they CANNOT take while on Synthroid? If Synthroid stays in your body, then how will I be able to take necessary estrogen if necessary, vitamins, Protonix, anti-depressants etc. without it affecting my thyroid?
I FEEL FINE WITH THAT ALONE AND I ONLY DID IT BECAUSE I READ THAT ALOT OF HYPO PATIENTS ARE TREATED WITH CYTOMEL EITHER ALONE, OR WITH SYNTHROID...SO I KNEW IT WAS OK TO TAKE IT ALONE. IF YOU GOOGLE THE DRUG...IT IS USED BY BODY BUILDERS TO VERY QUICKLY ELIMINATE FAT...IT SKYROCKETS YOUR METABOLISM. OK, NOW TO THE AWESOME PART...
Well the weather has cooled down and I still have the symptoms after taking the Synthroid. To relieve the symptoms I take a water pill that the medical doctor prescribed. I think I'm allergic to the medicine or overmedicated on Synthroid. Has anyone else ever had these symptoms and if so what did you do.
She said to just be consistent - take it at the same time each day with water only. Good luck!
On the weekends, I have a glass of water next to my bed with a synthroid and i set my alarm on my cell to take it. Its very important that you do as the instructions say.
I can only tell you that I had severe problems with constipation on Synthroid and did everything to help prevent it. I even kept a log of everthing that went into my body to give to my doctor. My regimen included 8 oz prune juice, 2 Tablespoons EV Olive Olive, one whole apple with peeling and 3 colace, water, fiber and exercise. This seemed to do nothing. I changed to Armour thyroid and was feeling better WITHIN HOURS! Not even the medical profession was aware of this side effect.
Take Calcium or Iron supplements and their food/drinks, and soy products four to 12 hours of your synthroid for they interfere with aborsption, as well as the same with Aspirin and equivalent. Aspirin and other salicylate drugs (Pain killers) may increase the effectiveness of your thyroid hormone replacement by releasing more drug into the blood from body storage sites. As an added after thought, Thyroid medication can be stimulating, so it is best to take it early on in the AM.
At this time, I carry a quart of water with me every where and use anticavity mouthwash before bed. HELP!
First, when I wake in the mornings I feel a bit better with some residual symptoms. Second, within one hour of taking my full dose of synthroid my dizziness and headache return full force as well as the added symptoms of full body muscular tension and cramping, increase in diastolic pressures by 10 points, and some other minor symptoms.
i have been on .088 for approx 6 yrs....i have been taking with water and 2 tramadol for neuropathy..after taking, i immediately down 2- cups of coffee..all this time labs were great and still are.i am off tramadol now 2 wks i think lol..i am experiencing brain fog and fatigue whereas before i didnt..i belienow i am wondering if i should just cut my dose in half and take as before ,or should i do the same at nite. or should i continue .088 and go to nitetime dose.i believe withdrawals are over..
I wake up in the morning and my feet just burn. Also, my knees are stiff with it. I'm on synthroid and just recently (3 days ago) switched from Zantac twice a day to Prilosec once a day. The fluid retention has been off and on but most recently it seems to be getting worse. The only thing that helps is to drink a million glasses of water a day and spend my life in the restroom. What could be causing this? Those are the only meds I take and I don't eat much sodium.
Thyroid problems and Synthroid are tricky. It takes Synthroid 4-6 weeks to reach it's true potential in your blood. Furthermore, the initial dose we take is seldom our "ideal" dose. So, often when we start meds, our symptoms can get worse; it's kind of a "residual" effect of being hypo. FT4 often has to be midrange and FT3 upper half to upper third of range before symptoms are relieved. Give it a while. Different manufacturers put different fillers in their tablets.
Today is my first post RAI day for my synthroid. A couple of questions: 1. What is a normal starting dose ? Iam on 200mcg of brand only synthroid ? 2. Best time to take it ?
Are you sure you're taking it with enough clear water? It needs to be chased down with a full glass. As said above, take it on an empty stomach. If you take it with food, the food will absorb it before your system has a chance to, hence nullifying it. Good luck.
Can I take Levaquin (quinolone antibiotic) at the same time as my synthroid...pharmacist said yes, but I'm skeptical...Everything messes with synthroid...but both need to be taken with lots of water and on empty stomach...kidney infection...my third in a year. How rude.
Before the removal of my thyroids about 6 weeks ago I was taking Omeaga 3 and Multivitamins....since my surgery I haven't taken these. I have been only taking the Synthroid @.15mg (lower dosage started today from .175mg)....does anyone know when the best time to take the multivitamins and Omeaga 3 so it does not interfere with the Synthroid? Or should I still take the Multivitamins & Omeaga 3?
I'm relatively new at this, but I'm pretty sure I did read somewhere that coffee does interfere with absorption of synthroid. I quit drinking coffe about a month ago because it was aggravating my bile reflux, but even when I was still drinking it, I never drank coffee for at least 30 min after taking my synthroid, as the instructions said "take with 1 cup water and don't eat or drink anything else for 30-60 minutes after".
I can commiserate with the water retention on Synthroid...had the same experience, along with massive bloating in the stomach. It did get rid of the shortness of breath,however. Recently started experiencing the shortness of breath again,while on 50 of Tirosint,and had to go back to doc who FINALLY raised it to 75. Let's hope this does the trick. Oddly enough, I find the breathless feeling comes with a higher TSH.
The hair loss takes many months to resolve and often with replacement there is a big loss followed by replacement hairs, so give that time, make sure she is drinking enough water, sleeping well with normal and regular bedtimes and waking same time every morning, taking a multivitamin and eating well. Get her back in with her pediatrician and let them relook at things and give it a little more time, the thyroid is not the save all, there may be more involved.
so the dr said i have summer retention reduce my salt intake, and drink lots of water i drink lots of lemon water with real lemons i don't put the rind in the water as the E-COLI scare so i do have to alternate gatoraid or propell cause i sweat and get heat sick i have left calf leg cramps at night only crazy thing my endo said my vit D was dangerously low so you might want to ask your dr to do that blood test test?
I swallow mine with a glass of water and then have my 2nd cup of coffee for the morning. As long as you do the same all the time, there should be no problems. Redhead is right. Crushing is ok as long as you swallow all of it as I take 1 1/4 tablets a day and the 1/4 of the tablet crushes sometimes. My Doc said it was ok as long as there was no residue left behind.
MedHelp Health Answers